Home

Pablo M. DELLAPÉ

Author publications

Article

On the identity of Gargaphia subpilosa Berg, 1879, G. bergi Monte, 1940 and G. penningtoni Drake, 1928 (Insecta, Hemiptera, Heteroptera, Tingidae), with the description of immatures of G. bergi

MONTEMAYOR S. I. & DELLAPÉ P. M. 2010. — On the identity of Gargaphia subpilosa Berg, 1879, G. bergi Monte, 1940 and G. penningtoni Drake, 1928 (Insecta, Hemiptera, Heteroptera, Tingidae), with the description of immatures of G. bergi. Zoosystema 32 (1): 155-162. https://doi.org/10.5252/z2010n1a8

Read more